# SDR SIMA200111803

- Difficulty date: April 28, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N601GH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tab
- Part number: 14532594001
- Condition: Weak
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DAY - FLT 4150 - DURING TAKEOFF, CREW REPORTED THAT THE BAGGAGE DOOR OPEN INDICATION CAME ON THE EICAS.  CREW RETURNED TO DAY AND COMPLIED WITH MEL PROCEDURES.  REMOVED AND REPLACED SPRING TAB FOR BAGGAGE DOOR HANDLE IAW EMB 145 AMM 52-30-01-000-801 AND 52-30-01-400-801 AND OPS CHECK GOOD IAW EMB AMM 52-30-00-700-801 MEL RESTORED.  (M)
